Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin
Hi, I am having terrible side effects and withdrawal symtoms from one of the prescriptions (xanax) for treatment of my heart problems am always thinking of finding an easy way out of all this pain and suffering.
Does it help to distract yourself with a hobby? I am sorry you are going through this. It would really be best if you can stay alive for your grandchildren but I understand if you cannot. It would also be very hard on them the rest of their life knowing their grandfather chose to end his life. Is there anything your doctor can give you to help you through this time?
Hi. Welcome to the forums @ahlekc, we're glad to have you here.
I'm sorry you're having side effects from your medication and that you're feeling so bad at the moment. It's unfortunate that you couldn't get a definite answer from your doctor. I think it is worth you chasing it up, or consider consulting a doctor, to get another opinion.
In the meantime, you can continue to share here, where you can always find any advice or empathy you want. It's worth finding something you want to keep living for, such as your grandchildren, and holding onto that.
I hope you can feel better soon. Stay safe. Sending hugs .
Hey, keep the grandkids at the top of your mind. You want to live to see them grow up into amazing teens then adults
Is there any other medication other than xanax they can give you for your condition? I have been on xanax but not for the reason you are on it, so I'm kinda stumped. Please make another consultation with the doctor and see if there is another solution. I'm glad you posted here